| Catalog Number |
RS23 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, and the following was obtained via: did the reported issue contribute to any patient adverse consequences? none reported could you confirm if the event reported in the four cases occurred with the same lot? unknown.If not, could you confirm the lot number involved in each case? unknown.
Event or Problem Description
It was reported that a patient underwent a cerclage procedure on (b)(6)
2025 and suture was used.During the procedure, it was reported by the ahs that during a cerclage procedure, when nurse loaded suture, the white suture material attached to the needle came apart.The needle and the white suture material were separated.The issue occurred multiple times.No other details provided.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 3/16/2026 this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 no device problem found h6 component code: c22 - photo analysis additional information: h6 a manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified photo summary: this is an analysis for a photo submitted to ethicon for evaluation.During the visual analysis, the following was observed: the photo shows a single barrier folder labeled "rs23" with an apparent detachment of the needle.A clear analysis of the end point of failure or the needle hole could not be performed due to the position of the needle.Based on the photo review, the event reported is confirmed, however no conclusion or root cause could be determined.Hands on device analysis may provide the additional evidence necessary to confirm the root cause of the reported event.Because the device was not returned our evaluation is limited.As part of ethicon quality process all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.